# SDR DHL2001806018

- Difficulty date: December 8, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 UPPER CARGO SMOKE DETECTOR WILL NOT TEST.  REMOVED AND REPLACED NR 2 SMOKE DETECTOR, TEST LIGHT BULB OPS CHECKS GOOD PER 26-10-0.
